Kentucky, 2015Flash Flooding and Damaging Winds in Kentucky, August 3, 2015
August 3, 2015 · NWS JKL · 26 events in 5 counties and zones
Severe thunderstorms dived southeast into the Gateway Region downing numerous trees and power lines and causing flash flooding during the late evening hours of August 3, 2015. The hardest areas were Bath and Montgomery counties where numerous instances of downed trees and flooding were reported.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $54,000
- Crop damage
- None recorded
- Events
- 26
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Severe thunderstorms dived southeast into the Gateway Region downing numerous trees and power lines and causing flash flooding during the late evening hours of August 3, 2015. The hardest areas were Bath and Montgomery counties where numerous instances of downed trees and flooding were reported. Rainfall amounts of over 5 were received from the Judy area of Montgomery County for the event.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before the first event at Aug 3, 6:30 PM EST, 1 hour 7 minutes earlier.
Area forecast discussion, Aug 3, 6:30 PM EST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
730 PM EDT MON AUG 3 2015
.UPDATE...
ISSUED AT 729 PM EDT MON AUG 3 2015
NO MAJOR CHANGES WERE MADE TO THE FORECAST AT THIS TIME. WILL
CONTINUE TO MONITOR SHOWER AND STORM ACTIVITY THAT IS ONGOING
ACROSS SOUTHERN OHIO AND NORTH CENTRAL KENTUCKY TO SEE HOW MUCH OF
THIS MAKES IT INTO EASTERN KENTUCKY THIS EVENING. WILL ALSO
CONTINUE TO LOOK FOR NEWLY FORMED SHOWERS AND STORMS AS OUTFLOW
FROM EXISTING STORMS PROPAGATE SOUTH INTO OUR AREA. AT THE VERY
LEAST WILL EVENTUALLY NEED TO REMOVE SOME OUTDATED WORDING FROM
THE ZONE FORECAST TEXT PRODUCT.
&&
.SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT)
ISSUED AT 319 PM EDT MON AUG 3 2015
THE OUTFLOW BOUNDARY FROM THE EARLY MORNING MCS TO OUR NORTH MOVED
ACROSS AND OUT OF THE FORECAST AREA HELPING TO STABILIZE MUCH OF
EASTERN KY. DESTABILIZATION HAS BEEN OCCURRING SLOWLY...BUT TO
THIS POINT THE INSTABILITY AXIS HAS REMAINED WELL TO THE NORTHWEST
OF THE AREA. THE 18Z MESOANALYSIS SHOWS MLCAPE FROM 2500 TO 3000
J/KG FROM WESTERN KY INTO CENTRAL INDIANA. AT THIS TIME CONVECTION
IS BEGINNING TO DEVELOP OVER CENTRAL INDIANA OUT AHEAD OF A COLD
FRONT THAT IS OVER NW INDIANA. THIS CONVECTION SHOULD DEVELOP
FURTHER OVER THE NEXT COUPLE OF HOURS AND IT IS POSSIBLE THAT AT
LEAST THE NORTHERN PART OF THE FORECAST AREA COULD SEE A FEW
THUNDERSTORMS THIS EVENING. HOWEVER LATEST SHORT RANGE GUIDANCE
TRENDS MAKE THIS A LOW CONFIDENCE PRECIPITATION FORECAST...AND
THUS WILL KEEP PROBABILITIES FOR ANY SHOWERS AND THUNDERSTORMS LOW
FOR THE OVERNIGHT PERIOD. THE BEST CHANCE...BUT STILL ONLY A 30
PERCENT PROBABILITY WILL BE PLACED IN THE NORTHEAST TWO THIRDS OF
THE FORECAST AREA.
THE WEAK COLD FRONT WHICH EXTENDS FROM LAKE HURON TO NORTHWEST
INDIANA WILL MAKE SLOW SOUTHEAST PROGRESS TONIGHT...AND THE
FRONT WILL MOVE INTO KY ON TUESDAY. HOWEVER ANY FORCING WILL
REMAIN MARGINAL...AND WILL ONCE AGAIN CARRY ONLY 20 TO 30 PERCENT
PROBABILITIES OF SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT WITH
THE SLIGHTLY HIGHER CHANCE ACROSS THE SOUTHERN PART OF THE
FORECAST AREA.
.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 319 PM EDT MON AUG 3 2015
MODELS ARE SHOWING SOME SIGNIFICANT DIFFERENCES NOW IN THE STRENGTH
AND TIMING OF SYSTEMS THROUGH THE REGION. IN GENERAL WE CAN EXPECT
WEST SOUTHWEST FLOW THROUGH ROUGHLY THE FIRST HALF OF THE PERIOD...
BEFORE UPPER LEVEL PATTERN BECOME MORE NORTHWESTERLY FOR THE REMAINDER
OF THE EXTENDED. MODELS SUGGEST TWO MAIN DISTURBANCES THROUGH THE
OHIO VALLEY...THE FIRST WED NIGHT...OR MORE LIKELY THU AND THE
SECOND AT THE VERY END OF THE WEEK...OR POSSIBLY INTO THE WEEKEND.
WHILE TIMING IS SIMILAR THE 12Z GFS IS MUCH LESS AMPLIFIED AND MORE
DISORGANIZED WITH THE MID WEEK STORM SYSTEM WHEN COMPARED WITH THE
0Z ECMWF TO START OUT THE EXTENDED. A QUICK PEAK AT THE 12Z ECMWF
SHOWS THAT IT HAS TRENDED TOWARDS THE GFS A BIT BUT REMAINS
AMPLIFIED ENOUGH TO MAINTAIN A MORE ORGANIZED SFC SYSTEM WEDNESDAY
NIGHT INTO THU.
THE GFS IS CONSIDERABLY FASTER THAN THE 0Z ECMWF WITH THE SECOND
MAIN DISTURBANCE TARGETING OUR AREA WITHIN THE EXTENDED WINDOW...BY
12 HOURS OR MORE AT THE END OF THE WEEK...BEGINNING OF THE WEEKEND.
THE 12Z ECMWF HAS TRENDED WEAKER WITH THIS SECOND DISTURBANCE. A LOW
CONFIDENCE FORECAST SUGGESTS THE BEST APPROACH IS TO RELY HEAVILY ON
MODEL CONSENSUS AND GUIDANCE BLENDS UNTIL MODELS COME INTO BETTER
AGREEMENT.
AT THE SURFACE...UNTIL THE FIRST DISTURBANCE HAS PUSHED OFF TO OUR
EAST LATE IN THE WEEK A LINGERING QUASI/STATIONARY SURFACE BOUNDARY
DRAPED ACROSS THE OHIO VALLEY REGION WILL TEND TO KEEP OUR WEATHER
MORE ACTIVE THAN THE PAST SEVERAL DAYS. MAIN CHALLENGE IS WHERE THIS
BOUNDARY ACTUALLY SETS UP AS MODELS CONTINUE TO DISAGREE WITH
SOUTHERN EXTENT OF THIS SFC FRONTAL ZONE. OVERALL CONFIDENCE IS LOW
IN THE DETAILS OF SENSIBLE WEATHER THOUGH TEMPERATURES WILL MOST
LIKELY BE NEAR TO SLIGHTLY BELOW NORMAL IN GENERAL...WITH A SLIGHTLY
ELEVATED RISK OF POPS WHEN COMPARED WITH NORMS.
&&
.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 729 PM EDT MON AUG 3 2015
FEATURED VFR CONDITIONS IN THE TAFS THROUGHOUT THE PERIOD FOR ALL
SITES EXCEPT SME...WHICH EXPERIENCED IFR FOG LATE LAST NIGHT INTO
EARLY THIS MORNING. WITH SO MUCH UNCERTAINTY REGARDING THE
COVERAGE OF SHOWERS AND SHOWERS AND STORMS TONIGHT AND
TOMORROW...FELT IT UNNECESSARY TO INCLUDE TS IN THE TAFS AT THIS
TIME. THIS SITUATION WILL NEED TO BE MONITORED OF COURSE...BUT
BASED ON ALL THE LATEST MODEL DATA...IT APPEARS THAT SHOWER AND
STORM COVERAGE TONIGHT AND TOMORROW WILL BE SPARSE.
&&
.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
UPDATE...AR
SHORT TERM...SBH
LONG TERM...RAY
AVIATION...AR
Hazardous weather outlook, Aug 3, 2:57 PM EST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
357 PM EDT MON AUG 3 2015
KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-041200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN-
ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-
OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
MONTICELLO...STEARNS...WHITLEY CITY...CORBIN...WILLIAMSBURG...
BARBOURVILLE...MIDDLESBORO...PINEVILLE...CUMBERLAND...HARLAN...
SANDY HOOK...WEST LIBERTY...PAINTSVILLE...CAMPTON...
SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...BEATTYVILLE...
JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...HAZARD...
MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...COAL RUN...
ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
357 PM EDT MON AUG 3 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.
.DAY ONE...TONIGHT.
THUNDERSTORMS WILL BE POSSIBLE TONIGHT.
ANY STORMS THIS EVENING COULD BECOME STRONG TO SEVERE WITH
DAMAGING WIND GUSTS AND LARGE HAIL THE PRIMARY CONCERNS...MAINLY
NORTH OF THE MOUNTAIN PARKWAY.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THUNDERSTORMS WILL BE POSSIBLE AT TIMES FROM TUESDAY THROUGH
SATURDAY.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY DAMAGING WINDS OR HAIL THAT
OCCUR THIS EVENING.
GREIF/SBH
In the hours before
Special weather statement, Aug 3, 7:35 PM EST, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
835 PM EDT MON AUG 3 2015
KYZ044-052-040115-
ROWAN-FLEMING-
835 PM EDT MON AUG 3 2015
...A STRONG THUNDERSTORM WILL AFFECT ROWAN...FLEMING...
AT 834 PM EDT...A STRONG THUNDERSTORM WAS NEAR FLEMINGSBURG...MOVING
EAST AT 40 MPH. THIS STORM WILL BE CAPABLE OF PRODUCING SMALL
HAIL...WIND GUSTS UP TO 40 MPH...LOCALLY HEAVY RAINFALL THAT COULD
LEAD TO MINOR FLOODING AND FREQUENT LIGHTNING.
LOCATIONS IMPACTED INCLUDE...WALLINGFORD...MOUNT CARMEL...FOXPORT
AND FLEMINGSBURG JUNCTION.
&&
LAT...LON 3852 8363 3850 8362 3850 8361 3849 8359
3843 8358 3841 8352 3840 8348 3838 8345
3840 8341 3834 8336 3846 8384 3852 8364
TIME...MOT...LOC 0034Z 287DEG 35KT 3848 8376
AREvent by event
20 thunderstorm wind, 5 flash flood, 1 heavy rain. Local standard time, as filed.
Thunderstorm Wind, Fleming
- When
- August 3, 7:37 PM EST
- Where
- Fleming County, 0.54 mi W of Flemingsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.420, -83.740
Trees were blown down on Mount Carmel Ave near the courthouse.
Thunderstorm Wind, Fleming
- When
- August 3, 7:37 PM EST
- Where
- Fleming County, Flemingsburg
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.420, -83.730
Trees were blown down on Hwy 32 inside Flemingsburg city limits.
Heavy Rain, Montgomery
- When
- August 3, 8:00 PM EST to 11:00 PM EST
- Where
- Montgomery County, 2.82 mi N of Judy
- Reported by
- Broadcast Media
- Coordinates
- 38.170, -83.980
A report of 5.10 inches of rain was received by broadcast media near Judy. One-half inch diameter hail was also observed in this location.
Thunderstorm Wind, Rowan
- When
- August 3, 8:08 PM EST
- Where
- Rowan County, 2.8 mi WSW of Farmers
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 38.140, -83.600
Trees were blown down on Green Bend Road.
Thunderstorm Wind, Rowan
- When
- August 3, 8:12 PM EST
- Where
- Rowan County, 0.69 mi S of Brady
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.160, -83.430
Trees were blown down on South Mill Branch Rd and Lambert Hollow Rd.
Thunderstorm Wind, Montgomery
- When
- August 3, 8:18 PM EST
- Where
- Montgomery County, 0.69 mi N of Mt Sterling
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 38.060, -83.950
Trees were blown down throughout Mount Sterling and the northern part of the county in general.
Thunderstorm Wind, Rowan
- When
- August 3, 8:18 PM EST
- Where
- Rowan County, 2.76 mi S of Hilda
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 38.190, -83.500
Trees were blown down on Bratton Branch Road.
Thunderstorm Wind, Rowan
- When
- August 3, 8:21 PM EST
- Where
- Rowan County, 1.29 mi WNW of Rodburn
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 38.210, -83.420
A tree was blown down on Baldwin Road.
Thunderstorm Wind, Montgomery
- When
- August 3, 8:22 PM EST
- Where
- Montgomery County, 2.58 mi WNW of Judy
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.150, -84.010
Trees were blown down on Bunker Hill Road.
Thunderstorm Wind, Bath
- When
- August 3, 8:24 PM EST
- Where
- Bath County, 3.21 mi SSE of Olympia
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.060, -83.670
Trees were blown down on the 1700 block of Hwy 36 West.
Thunderstorm Wind, Bath
- When
- August 3, 8:24 PM EST
- Where
- Bath County, Salt Lick
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.120, -83.620
Trees were blown down on Hwy 60 at Salt Lick.
Thunderstorm Wind, Bath
- When
- August 3, 8:24 PM EST
- Where
- Bath County, Sharpsburg
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.200, -83.930
Trees were blown down through out Sharpsburg.
Thunderstorm Wind, Bath
- When
- August 3, 8:24 PM EST
- Where
- Bath County, Wyoming
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.220, -83.700
Trees were blown down on Wyoming Road.
Thunderstorm Wind, Montgomery
- When
- August 3, 8:25 PM EST
- Where
- Montgomery County, 0.54 mi E of Judy
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.130, -83.960
Trees were blown down on Thompson Road.
Thunderstorm Wind, Rowan
- When
- August 3, 8:28 PM EST
- Where
- Rowan County, 1.77 mi ESE of Brady
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Department of Highways
- Coordinates
- 38.160, -83.400
Trees were blown down on Nichols Branch Road.
Thunderstorm Wind, Bath
- When
- August 3, 8:30 PM EST
- Where
- Bath County, 3.52 mi SE of Sharpsburg
- Measured
- 78 kt (90 mph) estimated gust
- Reported by
- NWS Storm Survey
- Coordinates
- 38.160, -83.890
A National Weather Service storm damage survey team and Bath county emergency management surveyed damage at a farm off Hwy 1198. It was determined that a microburst occurred, destroying a barn and uprooting and snapping the trunks of several trees. Debris from the barn was scattered in a northeasterly direction up to 400 yards away from where the barn originally stood. It is estimated that winds reach upwards of 90 mph in the microburst.
Flash Flood, Rowan
- When
- August 3, 8:32 PM EST to 9:30 PM EST
- Where
- Rowan County, 0.88 mi NW of Morehead to 1.81 mi WSW of Brady
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- 911 Call Center
- Coordinates
- 38.190, -83.440
Water of unknown depth was observed flowing across Hwy 60 in Morehead.
Thunderstorm Wind, Montgomery
- When
- August 3, 8:35 PM EST
- Where
- Montgomery County, 0.69 mi N of Mt Sterling
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.060, -83.950
Trees were blown down in downtown Mount Sterling. One tree fell on a car.
Thunderstorm Wind, Montgomery
- When
- August 3, 8:35 PM EST
- Where
- Montgomery County, 0.88 mi NW of Ewington
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.090, -83.910
Trees were blown down and across the west bound lanes of I64.
Thunderstorm Wind, Montgomery
- When
- August 3, 8:37 PM EST
- Where
- Montgomery County, 1.09 mi W of Stepstone
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.080, -83.850
Trees were blown down on Turley road.
Flash Flood, Montgomery
- When
- August 3, 8:40 PM EST to 11:30 PM EST
- Where
- Montgomery County, 0.69 mi N of Mt Sterling to 2.81 mi SE of Howard Mills
- Cause
- Heavy Rain
- Property damage
- $50,000
- Reported by
- State Official
- Coordinates
- 38.060, -83.950
Several roads were impassable due to flooding including the following: Quesenberry Road, Bunker Hill Road, Cecil Pike, Stepstone Road, Howards Mill Road, and Rogers Mill Road. Interstate 64 was covered with flowing water of unknown depth. The 3700 block of Stepstone Rd had waist deep water flowing across it and a person became stranded in their vehicle in swift flowing flood waters near Quesenberry and Stepstone Roads. A portion of Quesenberry Road under the I64 bridge was washed out.
Thunderstorm Wind, Elliott
- When
- August 3, 8:42 PM EST
- Where
- Elliott County, 0.88 mi NW of Burke
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.110, -83.040
Trees were blown down on Hwy 706 and in the Bruin Hill area.
Thunderstorm Wind, Bath
- When
- August 3, 8:45 PM EST
- Where
- Bath County, 0.88 mi SE of Owingsville
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- 911 Call Center
- Coordinates
- 38.140, -83.760
Numerous trees were blown down throughout Owingsville.
Flash Flood, Bath
- When
- August 3, 9:20 PM EST to 11:45 PM EST
- Where
- Bath County, 1.2 mi ENE of Sharpsburg to 2.56 mi NE of Sharpsburg
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.204, -83.909
Low water bridges on Bald Eagle Road were flooded.
Flash Flood, Bath
- When
- August 3, 9:30 PM EST to 11:45 PM EST
- Where
- Bath County, 1.77 mi N of Kendall Spgs to 2.7 mi WSW of Owingsville
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.126, -83.784
Portions of Saltwell and Stepstone Roads were washed out.
Flash Flood, Bath
- When
- August 3, 9:30 PM EST to 11:45 PM EST
- Where
- Bath County, 3.21 mi SSW of Reynoldsville to 4.35 mi SW of Reynoldsville
- Cause
- Heavy Rain
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 38.140, -83.850
An estimated two feet of flowing water was present on a curve on Hwy US60 near Flat Creek. There were a couple of swift water rescues that needed to be performed involving vehicles getting stuck in flood waters.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Heavy Rain
- Rainfall totals unusual for the place and season that did not produce a flood.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in New Hampshire, August 3, 20152 deaths · 32 injured · 1 in hail · 21 events
- Heat in Kansas, August 3, 20151 death · 1 event
- Hail and Damaging Winds in Pennsylvania, August 3, 2015$111,000 · 2.5 in hail · 53 events
- Lightning Strike in Michigan, August 3, 2015$300,000 · 1 event
- Hail and Damaging Winds in Ohio, August 3, 2015$42,000 · 2 in hail · 40 events
- Flood in Texas, August 3, 2015$250,000 · 1 event
- Hail and Damaging Winds in New Mexico, August 3, 20151 injured · $30,000 · 1 in hail · 4 events
- Hail and Damaging Winds in Pennsylvania, August 3 to 4, 2015$16,000 · 1 in hail · 14 events
- Hail and Damaging Winds in New York, August 3, 20151 in hail · 20 events
- Hail and Damaging Winds in Vermont, August 3, 2015$12,000 · 1.75 in hail · 16 events
- Hail and Damaging Winds in Maine, August 3, 20151 in hail · 13 events
- Hail and Damaging Winds in Ohio, August 3, 2015$15,000 · 1 in hail · 4 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 586784, 586803, 597601, 586785, 586786, 586787, 586788, 586789, 586790, 586791, 586792, 586793, 586794, 586795, 586796, 586797, 586776, 586798, 586799, 586800, 586777, 586801, 586802, 586778, 586779, 586780.